Alert archive / New Mexico / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 303, NWS Albuquerque, NM

July 12, 2021Bernalillo County, Santa Fe County, Torrance County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jul 12, 2021, 7:12 PM MDT for Bernalillo County, Santa Fe County, Torrance County, New Mexico. It was in force for 63 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 12, 2021, 7:12 PM MDT (01:12 UTC)
Expired
Jul 12, 2021, 8:15 PM MDT
In force
63 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bernalillo County, NM, Santa Fe County, NM, Torrance County, NM

The radar

The Albuquerque radar (KABX), 62 km from the middle of the area, began a volume at 01:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 12, 7:18 PM MDTHAIL 1Stanley, NM
Jul 12, 7:54 PM MDTTSTM WND GST 632 Ne Edgewood, NMSANDIA AIRPARK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 1.2 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2021-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 166 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2021-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -55 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
166 J/kg
Mixed-layer CIN
-92 J/kg
Mixed-layer LCL
2866 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-55 m²/s²
0-3 km storm-relative helicity
-38 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.6

Open this sounding in Storm Lab

The text

As transmitted.

519 
WUUS55 KABQ 130112
SVRABQ
NMC001-049-057-130215-
/O.NEW.KABQ.SV.W.0303.210713T0112Z-210713T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
712 PM MDT Mon Jul 12 2021

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  Southwestern Santa Fe County in north central New Mexico...
  Bernalillo County in central New Mexico...
  Northwestern Torrance County in central New Mexico...

* Until 815 PM MDT.

* At 711 PM MDT, severe thunderstorms were located along a line
  extending from near Stanley to 7 miles west of Clines Corners,
  moving southwest at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Edgewood, Moriarty, Estancia, Tijeras, Cedar Crest, Cedar Grove,
  Sedillo, Chilili, McIntosh and Stanley.

This includes Interstate 40 between Mile Markers 172 and 215.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

Heavy rains from severe thunderstorms can produce sudden and
dangerous flows in arroyos, ditches and over low water
crossings. Do not attempt to drive through areas where water covers
the roadway.

&&

LAT...LON 3513 10646 3467 10623 3499 10569 3529 10595
TIME...MOT...LOC 0111Z 061DEG 21KT 3522 10595 3503 10579 

HAIL...1.00IN
WIND...60MPH
 
$$

44
3 follow-up statements
375 
WWUS55 KABQ 130122
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
722 PM MDT Mon Jul 12 2021

NMC001-049-057-130215-
/O.CON.KABQ.SV.W.0303.000000T0000Z-210713T0215Z/
Santa Fe-Bernalillo-Torrance-
722 PM MDT Mon Jul 12 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MDT
FOR SOUTHWESTERN SANTA FE...BERNALILLO AND NORTHWESTERN TORRANCE
COUNTIES...

At 720 PM MDT, severe thunderstorms were located along a line
extending from near Stanley to 9 miles west of Clines Corners, moving
southwest at 25 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar and trained weather spotters.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Edgewood, Moriarty, Estancia, Tijeras, Cedar Crest, Cedar Grove,
Sedillo, Chilili, McIntosh and Stanley.

A storm spotter in Stanley observed quarter size hail with these 
storms at 717 PM MDT.  

This includes Interstate 40 between Mile Markers 172 and 215.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Heavy rains from severe thunderstorms can produce sudden and
dangerous flow in arroyos, ditches and over low water crossings. Do
not attempt to drive through areas where water covers the roadway.

&&

LAT...LON 3513 10646 3467 10623 3499 10569 3529 10595
TIME...MOT...LOC 0120Z 061DEG 21KT 3520 10599 3501 10583 

HAIL...1.00IN
WIND...60MPH
 
$$

44
285 
WWUS55 KABQ 130151
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
751 PM MDT Mon Jul 12 2021

NMC001-049-057-130215-
/O.CON.KABQ.SV.W.0303.000000T0000Z-210713T0215Z/
Santa Fe-Bernalillo-Torrance-
751 PM MDT Mon Jul 12 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MDT
FOR SOUTHWESTERN SANTA FE...BERNALILLO AND NORTHWESTERN TORRANCE
COUNTIES...

At 750 PM MDT, severe thunderstorms were located along a line
extending from near Cedar Grove to 9 miles southeast of Moriarty,
moving southwest at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Edgewood, Moriarty, Tijeras, Cedar Crest, Cedar Grove, Sedillo,
Chilili, McIntosh, Escabosa and Cedro.

This includes Interstate 40 between Mile Markers 172 and 205.

Significant blowing dust has been observed with this storm.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Blowing dust associated with strong thunderstorm winds can reduce
visibilities below one quarter mile at times.

&&

LAT...LON 3523 10615 3493 10580 3467 10623 3513 10646
TIME...MOT...LOC 0150Z 065DEG 15KT 3517 10619 3493 10590 

HAIL...1.00IN
WIND...60MPH
 
$$

44
559 
WWUS55 KABQ 130218
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
818 PM MDT Mon Jul 12 2021

NMC001-049-057-130227-
/O.EXP.KABQ.SV.W.0303.000000T0000Z-210713T0215Z/
Santa Fe-Bernalillo-Torrance-
818 PM MDT Mon Jul 12 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SANTA FE...
BERNALILLO AND NORTHWESTERN TORRANCE COUNTIES HAS EXPIRED...
            
The storms that prompted the warning have weakened below severe 
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been allowed to expire.  However small 
hail, gusty winds and blowing dust are still possible with these 
thunderstorms. 


LAT...LON 3523 10615 3493 10580 3467 10623 3513 10646
TIME...MOT...LOC 0217Z 061DEG 21KT 3509 10636 3485 10607 

$$

DPorter

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 5:02 PM MDT, 2 hours 10 minutes earlier.

Area forecast discussion, Jul 12, 5:02 PM MDT, 2 hours 10 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
502 PM MDT Mon Jul 12 2021

.AVIATION...
00Z TAF CYCLE
Broad upper high centered over srn NV/nw AZ at 23Z to shift slightly
south and wwd during the next 24 hrs but areas of hz reducing vsbys
over nrn and central NM to persist. Sct showers and tstms at 23Z to
continue moving slowly to the south and sw, with brief MVFR
cigs/vsbys obscuring terrain in the stronger storms which will be
capable of producing large hail and wind gusts to around 45kt as well
as heavy rain. Convection to taper off by 06Z but will redevelop
around 13/18Z over the peaks of the nrn and wrn NM mts.

&&

.PREV DISCUSSION...239 PM MDT Mon Jul 12 2021...
.SYNOPSIS...
Showers and thunderstorms with locally heavy rainfall will continue
over the region through the end of this week. The most widespread
heavy rainfall is expected Wednesday and Thursday as a weak weather
disturbance moves slowly east through New Mexico. Direct hits from
stronger storms will be capable of producing flash flooding, hail,
strong winds, and frequent lightning strikes. Temperatures will be
near to slightly below normal through much of this week.

&&

.DISCUSSION...
SHORT TERM...(TONIGHT THROUGH TUESDAY NIGHT)...
A strong H5 high remains centered to our west over southern NV with
northerly flow dominant across the CWA. Plenty of moisture remains
across northern and central NM as evident on this morning's sounding
with a PWAT of 0.94" at KABQ and 0.97" farther south at KEPZ. With
this moisture and the destabilizing atmosphere this afternoon,
another crop of thunderstorms has already started to develop across
the northern and western high terrain with the steering flow
tracking the storms in a southerly direction. There's still a chance
for a few strong to severe thunderstorms through this evening. The
latest mesoanalysis indicates marginal instability around 500 to
1000 J/kg with southeasterly surface flow providing sufficient
directional wind shear. Hail and strong downburst winds will be
possible with the strongest thunderstorms, but the primary concern
continues to be locally heavy rainfall and flash flooding. With
heavy rain favoring the southern CWA over the past few days, soils
are primed and saturated for more flash flooding potential. Greatest
concern remains over the Gila and the Lower Rio Grande Valley where
a Flash Flood Watch continues until 06Z.

Storm activity will gradually wind down around midnight with the
loss of daytime heating. On Tuesday, the H5 high weakens just
slightly as it shifts westward into SoCal while an embedded
shortwave begins to approach the Four Corners area. Increasing
moisture values combined with this shortwave should support
increased PoPs across central and western NM, especially for the San
Juan Valley. With above normal PWATs, locally heavy rainfall and
flash flooding will once again be a concern, especially in areas
where the soil is already saturated. Another Flash Flood Watch may
be needed for Tuesday, but will allow the night shift to further
evaluate and make that call.

LONG TERM...(WEDNESDAY THROUGH SUNDAY)...
Wednesday and Thursday will be the next potentially significant
flash flood days across northern and western NM. An upper level
disturbance moving in from the northwest Tuesday night will move
very slowly southeast across NM thru Thursday. The theta-e ridge
axis is expected to spread into NM from the west on Wednesday and
become draped from southwest to northeast across central NM. PW
values in the ridge axis will rise to between 1.1 and 1.4" w/ weak
storm motions and abundant instability. Each day w/ heavy rainfall
will increase the threat for flash flooding, especially over complex
terrain and urban drainages. The east central and northeast plains
may also see additional heavy rainfall as a weak back door cold
front waffles around the area.

Friday thru Sunday had been looking like less active days however
recent trends are indicating a continued threat for heavy rainfall.
The upper high is now shown drifting east into NM while weakening
over the area w/ abundant moisture still in place. This will allow
stronger daytime heating to produce more focused orographic-driven
storm development and nearly stationary storm cells. The potential
downtick in storm coverage is now advertised more into next week as
the upper high strengthens over CO.

15/Guyer

&&

.FIRE WEATHER...
A very active monsoon pattern is still expected this week as daily
rounds of scattered to numerous thunderstorms impact the area. Cool
temperatures, increased humidity, and wetting precipitation across
much of the area will limit any critical fire weather over the next
week. Storm chances will generally favor areas along and west of the
central mountain chain, but isolated storms will continue to be
possible across the east. Locally heavy rainfall and flash flooding
will be the greatest concern this week, especially over low lying
and urban areas as well as burn scars. Areas where the soils are
saturated from recent rainfall will also be areas of concern for
flash flooding. The Four Corners area, which has largely missed out
on recent wetting precipitation, will also have increasing
precipitation chances Tuesday and Wednesday as a weak disturbance
crosses the area.

15

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until midnight MDT tonight for the following
zones... NMZ208-209-220-241.

&&
Hazardous weather outlook, Jul 12, 3:42 AM MDT, 15 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
342 AM MDT Mon Jul 12 2021

NMZ201>241-131300-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-Tusas Mountains Including Chama-
Jemez Mountains-Glorieta Mesa Including Glorieta Pass-
Northern Sangre de Cristo Mountains-
Southern Sangre de Cristo Mountains-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Espanola Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood-
Estancia Valley-Central Highlands-South Central Highlands-
Upper Tularosa Valley-South Central Mountains-
Johnson and Bartlett Mesas Including Raton Pass-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
San Agustin Plains and Adjacent Lowlands-
342 AM MDT Mon Jul 12 2021

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

Scattered to numerous thunderstorms are expected this afternoon
through the overnight. Storm motions will be slow and toward the
southwest. Rainfall could become heavy. This may lead to localized
areas of flash flooding, especially over and downstream of recent
and older burn scars. Isolated locations may receive up to 2 or 3
inches of rainfall. A few storms may also produce large hail and
damaging wind gusts to 60 mph.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Scattered to numerous thunderstorms are expected each day. Storm
motions will be slow and rainfall could become heavy. This may lead
to localized areas of flash flooding, especially over and downstream
of recent and older burn scars. Isolated locations may receive up to
2 or 3 inches of rainfall. A few storms may also produce hail and
wind gusts to 55 mph.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report rainfall amounts and any flooding
through the National Weather Service Albuquerque web site at
weather.gov/abq or by calling 1.888.386.7637.

40

In the hours before

Special weather statement, Jul 12, 5:26 PM MDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
526 PM MDT Mon Jul 12 2021

NMZ215-228-130000-
Far Northeast Highlands-East Slopes Sangre de Cristo Mountains-
526 PM MDT Mon Jul 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MORA COUNTY UNTIL 600 PM
MDT...

At 526 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles east of Ocate, or 12 miles northwest of Wagon Mound, moving
south at 15 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Wagon Mound.

This includes Interstate 25 between Mile Markers 380 and 389.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3615 10501 3621 10480 3596 10465 3588 10497
TIME...MOT...LOC 2326Z 343DEG 13KT 3612 10489

44
Special weather statement, Jul 12, 5:28 PM MDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
528 PM MDT Mon Jul 12 2021

NMZ227-228-230-130000-
Far Northeast Highlands-Union County-Johnson and Bartlett Mesas
Including Raton Pass-
528 PM MDT Mon Jul 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL UNION AND
SOUTHEASTERN COLFAX COUNTIES UNTIL 600 PM MDT...

At 528 PM MDT, Doppler radar was tracking a strong thunderstorm near
Farley, or 24 miles southwest of Des Moines, moving southwest at 15
mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Farley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

LAT...LON 3656 10403 3641 10391 3623 10416 3645 10434
TIME...MOT...LOC 2328Z 056DEG 11KT 3645 10405

44
Special weather statement, Jul 12, 6:04 PM MDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
604 PM MDT Mon Jul 12 2021

NMZ228-229-130030-
Far Northeast Highlands-Northeast Highlands-
604 PM MDT Mon Jul 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL SAN MIGUEL AND
SOUTHEASTERN MORA COUNTIES UNTIL 630 PM MDT...

At 604 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Wagon Mound to near Valmora. Movement was
south at 20 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Wagon Mound, Valmora and Shoemaker.

This includes the following highways...
 Interstate 25 between Mile Markers 371 and 392.
 State Road 104 between Mile Markers 19 and 21.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

&&

LAT...LON 3588 10439 3556 10489 3588 10494 3590 10492
      3589 10488 3592 10489 3612 10463
TIME...MOT...LOC 0004Z 010DEG 19KT 3606 10467 3589 10489

44
Special weather statement, Jul 12, 6:08 PM MDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
608 PM MDT Mon Jul 12 2021

NMZ208-130045-
Southwest Mountains-
608 PM MDT Mon Jul 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CATRON COUNTY UNTIL
645 PM MDT...

At 608 PM MDT, Doppler radar was tracking a strong thunderstorm near
Beaverhead, or 14 miles north of Gila Hot Springs, moving south
southeast at 10 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Beaverhead.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

&&

LAT...LON 3350 10808 3337 10800 3325 10800 3320 10821
      3320 10825 3344 10828
TIME...MOT...LOC 0008Z 342DEG 10KT 3340 10816

44
Special weather statement, Jul 12, 6:12 PM MDT, 1 hour before
Special Weather Statement
National Weather Service Albuquerque NM
612 PM MDT Mon Jul 12 2021

NMZ208-130045-
Southwest Mountains-
612 PM MDT Mon Jul 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CATRON COUNTY UNTIL
645 PM MDT...

At 611 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles east of San Francisco Plaza, or 13 miles southeast of Reserve,
moving south southeast at 10 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

This storm will remain over mainly rural areas of south central
Catron County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

LAT...LON 3365 10867 3371 10846 3348 10832 3340 10863
TIME...MOT...LOC 0011Z 342DEG 10KT 3362 10854

44
Special weather statement, Jul 12, 7:04 PM MDT, 8 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
704 PM MDT Mon Jul 12 2021

NMZ222-223-130130-
Central Highlands-Estancia Valley-
704 PM MDT Mon Jul 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SANTA FE AND NORTH
CENTRAL TORRANCE COUNTIES UNTIL 730 PM MDT...

At 704 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Stanley, or 15 miles northeast of Moriarty, moving
southwest at 20 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Moriarty and Stanley.

This includes the following highways...
 Interstate 40 between Mile Markers 195 and 212.
 Highway 285 between Mile Markers 257 and 266.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3517 10569 3487 10581 3500 10608 3508 10609
      3521 10595 3519 10594 3519 10592 3524 10590
      3525 10588 3525 10585
TIME...MOT...LOC 0104Z 027DEG 17KT 3515 10583

44

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 6:04 PM MDTSpecial Weather StatementABQMora26 min
Jul 12, 6:08 PM MDTSpecial Weather StatementABQ37 min
Jul 12, 6:10 PM MDTSevere Thunderstorm WarningABQCatron50 min
Jul 12, 6:12 PM MDTSpecial Weather StatementABQCatron33 min
Jul 12, 6:24 PM MDTAreal Flood AdvisoryABQCatron3 hr
Jul 12, 7:01 PM MDTAreal Flood AdvisoryABQCatron3 hr
Jul 12, 7:04 PM MDTSpecial Weather StatementABQSanta Fe26 min
Jul 12, 7:09 PM MDTAreal Flood AdvisoryABQUnion3 hr
Jul 12, 7:16 PM MDTSpecial Weather StatementABQMora29 min
Jul 12, 7:32 PM MDTSpecial Weather StatementABQUnion28 min
Jul 12, 7:38 PM MDTSevere Thunderstorm WarningABQUnion56 min
Jul 12, 8:38 PM MDTSpecial Weather StatementABQTorrance37 min
Jul 12, 9:48 PM MDTSpecial Weather StatementABQValencia42 min
Jul 12, 10:06 PM MDTSpecial Weather StatementABQSan Juan24 min
Jul 12, 10:15 PM MDTAreal Flood AdvisoryABQSocorro, Valencia3 hr
Jul 12, 10:53 PM MDTSpecial Weather StatementABQSan Juan37 min
Jul 12, 10:53 PM MDTSpecial Weather StatementABQSocorro37 min
Jul 13, 1:13 AM MDTSpecial Weather StatementABQ47 min
Jul 13, 1:19 AM MDTAreal Flood AdvisoryABQMcKinley, San Juan3 hr
Jul 13, 1:25 PM MDTAreal Flood AdvisoryABQMora, Rio Arriba, San Miguel, Taos2 hr
Jul 13, 1:30 PM MDTAreal Flood AdvisoryABQRio Arriba2 hr
Jul 13, 1:36 PM MDTAreal Flood AdvisoryABQSandoval, Santa Fe114 min
Jul 13, 2:26 PM MDTAreal Flood AdvisoryABQColfax, Mora, Taos109 min
Jul 13, 2:46 PM MDTFlash Flood WarningABQMora3 hr
Jul 13, 5:47 PM MDTFlash Flood Warning Considerable damage threatABQMora118 min
Jul 13, 5:50 PM MDTSpecial Weather StatementABQMcKinley25 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.